MAUDE Adverse Event Report: Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3013-53
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that prior to use, the cs100 intra-aortic balloon pump (iabp) malfunctioned.Unit experienced a system failure during autofill.There was no patient involved.Device was tested by biomed, and fault was not reproducible.Biomed performed full testing and everything is passing.The fse provided customer the recommended parts to order as precaution.The customer has ordered the recommended parts and will perform the repair.
 
Additional Manufacturer Narrative
E1.Event site postal code (b)(6).Upon completion of the investigation into this event, a follow up report will be submitted.

Brand Name
CS100 Intra-Aortic Balloon Pump, English, 110V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50493877
Report Number2249723-2026-0004030
Device Sequence Number10224298
Product Code DSP
UDI-Device Identifier10607567107394
UDI-Public(01)10607567107394
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-53
Device Catalogue Number0998-00-3013-53
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown